# SDR ASAA2020113033618

- Difficulty date: November 30, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 23,620 hours, 7,541 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 56100025
- Part serial: 13283H2314
- Condition: Faulted
- Location: Sliding Window
- Part time: 25,023 hours, 7,996 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT LIGHT REMAINS ON.  GROUNDED-YES.  CONFIRMED LT SIDE WINDOW OVERHEAT LIGHT ILLUMINATES AND REMAINS ON.  PERFORMED WHCU BITE AND FOUND LT SIDE WINDOW SENSOR FAULT, REF B737-900 FIM 30-41 TASK 801.  PERFORMED FIM 30-41 TASK 811, BOTH PRIMARY AND SECONDARY SENSOR RESISTANCE OUT OF LIMITS.  REMOVED AND REPLACED LT NR 2 OPENABLE WINDOW, REF B737-900 AMM 56-12-11-400-801.  ACCOMPLISHED WINDOW ADJUSTMENT, REF AMM 56-12-11-820-801, WITHIN LIMITS.  OPERATIONS CHECK NORMAL.  ACCOMPLISHED WINDOW HEAT SYSTEM OPERATIONAL TEST, REF AMM 30-41-00-710-801.
